| Model Number |
FHC-102 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At the time of the event, there was no indication of a reportable malfunction based on information provided and assessed by alere san diego.Alere san diego updated reporting decisions and conducted a retrospective review of complaints against the updated reporting decisions.This mdr is a retrospective filing that was identified during this retrospective review activity associated with an observation from an fda inspection conducted in january 2019 at alere san diego (reference eir (b)(4)).The awareness date is based on updated reporting decisions and completion of the retrospective review activity.There is no new or increased trend based on this retrospective review activity.Investigation results: the customer's observation was not replicated with retention products.Retention products were tested with 29 clinically negative urine samples and the results indicated all devices showed correct negative results at 3-4 minutes.No false positive results were obtained during testing.Returned product was tested with in-house clinically negative donor urine and results were read at 3-4 minutes.All devices showed expected negative results at read time.No false positive results were obtained during testing.The customer's complaint was not replicated.Manufacturing batch record review did not uncover any abnormalities.The root cause could not be determined based on the information provided.
Event or Problem Description
It was reported by the distributor that the hcg cassette are having false positive results.Although requested, no other information has been received.